Is it safe to take Viibryd and methadone at the same time?
- 14 Jul 2011 by Deanmpiii
- depression, methadone, doctor, viibryd
I was prescribed Viibryd today from my Doctor for depression issues. Im also taking methadone for about the past month. I asked my Doctor if it is safe to take the two at the same time and he said its not a problem. He didnt sound to sure in his answer and I just want to double check to make sure. If you could give me any extra information on the subject it would be greatly appreciated, thank you very much.
Sent from my iPhone
14 Jul 2011
Checked it on the Interactions Checker: No results found - however, this does not necessarily mean no interactions exist.
Your doc is right.
14 Jul 2011
As Rajive pointed out, there are no known interactions so I think you'll be fine. As Viibryd is a very new antidepressant I am very anxious to know how you do with it. I have investigated Viibryd and would love it if you give me your opinion once you have been on it a while. It is suppose to have less sexual side effects then other antidepressants which would be great as that is a problem with most.
Let me know what you think,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having a severe depression. My doctor is switching me from Zoloft to Viibryd. I have taken Zoloft for 15 years and my Dr. wants to wean me off ...
5 answers • 31 Oct 2011 •
. After battling years of depression and living through every depression med and all there evil effects. I have finally crawled out of that dark ...
3 answers • 24 Mar 2012 • 1 star
My doctor is tapering me off the Zoloft and putting me on viibryd. I was taking 50mg of Zoloft and now I am taking .25 mg of Zoloft and 10mg of ...
4 answers • 30 Apr 2012 •
I have been taking Viibryd for six month and I have experienced weight gaine despite Viibryd claims that it does not cause weight gain. I am ...
36 answers • 27 Jun 2012 •
My doctor gave me a sample of Viibryd to try for my depression and I am cautiously optimistic. I've only been on it for a few days, but feel ...
2 answers • 12 Nov 2012 •